A two-dimensional van Aardenne-Ehrenfest theorem in irregularities of distribution
Compositio Mathematica, Volume 72 (1989) no. 3, p. 269-339
@article{CM_1989__72_3_269_0,
     author = {Beck, J\'ozsef},
     title = {A two-dimensional van Aardenne-Ehrenfest theorem in irregularities of distribution},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {72},
     number = {3},
     year = {1989},
     pages = {269-339},
     zbl = {0691.10041},
     mrnumber = {1032337},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__72_3_269_0}
}
Beck, József. A two-dimensional van Aardenne-Ehrenfest theorem in irregularities of distribution. Compositio Mathematica, Volume 72 (1989) no. 3, pp. 269-339. http://www.numdam.org/item/CM_1989__72_3_269_0/

1 Aardenne-Ehrenfest, T. Van: "Proof of the impossibility of a just distribution of an infinite sequence of points over an interval", Proc. Kon. Ned. Akad. v. Wetensch. 48, 266-271 (1945). | MR 15143 | Zbl 0060.13002

2 Aardenne-Ehrenfest, T. Van: "On the impossibility of a just distribution ", Proc. Kon. Ned. Akad. v. Wetensch. 52, 734-739 (1949). | MR 32717 | Zbl 0035.32002

3 Beck, J. and Chen, W.W.L.: Irregularities of Distribution (Cambridge University Press 1987). | MR 903025 | Zbl 0617.10039

4 Corput, J.G. Van Der: "Verteilungsfunktionen. I.", Proc. Kon. Ned. Akad. v. Wetensch. 38, 813-821 (1935). | JFM 61.0202.08 | Zbl 0012.34705

5 Halász, G.: "On Roth's method in the theory of irregularities of point distributions ", Recent Progress in Analytic Number Theory, vol. 2, pp. 79-94 (Academic Press, London, 1981). | MR 637361 | Zbl 0459.10032

6 Hardy, G.H. and Littlewood, J.E.: "The lattice points of a right-angled triangle. I.", Proc. London Math. Soc. 3(20), 15-36 (1922). | JFM 48.0197.07

7 Lerch, M.: "Question 1547", L'Intermédiaire Math. 11, 145-146 (1904).

8 Ostrowski, A.: "Bemerkungen zur Theorie der Diophantischen Approximationen. I.", Abh. Hamburg Sem. 1, 77-98 (1922). | JFM 48.0185.01

9 Roth, K.F.: "On irregularities of distribution", Mathematika 1, 73-79 (1954). | MR 66435 | Zbl 0057.28604

10 Schmidt, W.M.: "Irregularities of distribution. VII.", Acta Arith. 21, 45-50 (1972). | MR 319933 | Zbl 0244.10035

11 Schmidt, W.M.: "Irregularities of distribution. X.", Number Theory and Algebra, pp. 311-329 (Academic Press, New York, 1977). | MR 491574 | Zbl 0373.10020